# SDR SWAA2022030972225

- Difficulty date: May 10, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND ON THE AFT WET AREA STRAP LBL 3 STA 1016 WL208 / REMOVED AND REPLACED STRAP; PART # 147A562063; PO # 738351 IAW. DWG. 147A5600. SRM-51-40-02-0G-0
